# SDR SWAA2016111709777

- Difficulty date: November 3, 2016
- Submitted: November 17, 2016
- Operation: Air carrier
- Aircraft: N202WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33999
- Aircraft time: 42,133 hours, 24,557 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER IN SPAR RIB CRACKED AT STA 92.70 AT THE 1ST, 2ND, AND 3RD VERTICAL STIFFENERS LOWER RADIUS.  REPAIRED RIB IAW SRM.
